Type your tag names separated by a space and hit enter
[Jean Danysz, Polish-born Fr. pathologist, 1860-1928] A phenomenon that illustrates the reversibility of precipitation of antibody and antigen complexes. When a specified amount of diphtheria toxin is added all at once to an antitoxin serum, the mixture is nontoxic; but when the same quantity of toxin is added in portions at about 30-min intervals, the mixture is toxic.
Danysz phenomenon is a sample topic from the Taber's Medical Dictionary.
Nursing Central is the award-winning, complete mobile solution for nurses and students. Look up information on diseases, tests, and procedures; then consult the database with 5,000+ drugs or refer to 65,000+ dictionary terms. Complete Product Information.
Venes, Donald, editor. "Danysz Phenomenon." Taber's Medical Dictionary, 23rd ed., F.A. Davis Company, 2017. Nursing Central, nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/750009/all/Danysz_phenomenon.
Danysz phenomenon. In: Venes D, ed. Taber's Medical Dictionary. 23rd ed. F.A. Davis Company; 2017. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/750009/all/Danysz_phenomenon. Accessed November 15, 2019.
Danysz phenomenon. (2017). In Venes, D. (Ed.), Taber's Medical Dictionary. Available from https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/750009/all/Danysz_phenomenon
Danysz Phenomenon [Internet]. In: Venes D, editors. Taber's Medical Dictionary. F.A. Davis Company; 2017. [cited 2019 November 15]. Available from: https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/750009/all/Danysz_phenomenon.
* Article titles in AMA citation format should be in sentence-case
TY - ELEC
T1 - Danysz phenomenon
ID - 750009
ED - Venes,Donald,
BT - Taber's Medical Dictionary
UR - https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/750009/all/Danysz_phenomenon
PB - F.A. Davis Company
ET - 23
DB - Nursing Central
DP - Unbound Medicine